Olanzapine-induced anaphylactic shock: a case report.

Pharmacopsychiatry. 2012 Jan;45(1):36-7. Epub  2011 Nov 15.

Abstract

Olanzapine is a second-generation antipsychotic, which is also used as a mood stabilizer. We report a case of a 33-year-old psychiatric patient, with bipolar affective disorder, who developed anaphylaxis as a late reaction to olanzapine. This case report shows the possibility, although rare, of a severe late anaphylactic reaction to olanzapine.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s